Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 40, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Nov 30, 2022, 1:08 AM CST for Walthall County, Mississippi. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2022, 1:08 AM CST (07:08 UTC)
- Expired
- Nov 30, 2022, 1:45 AM CST
- In force
- 37 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
County Walthall County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 7.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1788 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.2
The text
As transmitted.
473
WFUS54 KLIX 300708
TORLIX
MSC147-300745-
/O.NEW.KLIX.TO.W.0040.221130T0708Z-221130T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
108 AM CST Wed Nov 30 2022
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Northwestern Walthall County in southern Mississippi...
* Until 145 AM CST.
* At 107 AM CST, a tornado producing storm was located 8 miles east
of Magnolia, or 10 miles southeast of Mccomb, moving east at 40
mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic storm will be near...
Tylertown and Salem around 125 AM CST.
This storm has a history of producing a tornado in portions of
Amite and Pike counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3130 9003 3118 9003 3117 9000 3113 9000
3113 8994 3111 8994 3112 9026 3124 9026
3131 9004
TIME...MOT...LOC 0707Z 260DEG 37KT 3117 9032
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
CAB3 follow-up statements
299
WWUS54 KLIX 300715
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
115 AM CST Wed Nov 30 2022
MSC147-300745-
/O.CON.KLIX.TO.W.0040.000000T0000Z-221130T0745Z/
Walthall MS-
115 AM CST Wed Nov 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CST FOR
NORTHWESTERN WALTHALL COUNTY...
At 114 AM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Tylertown, or 13 miles east of
Mccomb, moving east at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Tylertown and Salem around 125 AM CST.
This storm has a history of producing a tornado in portions of Amite
and Pike counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3130 9003 3118 9003 3117 9000 3113 9000
3113 8994 3111 8994 3112 9026 3124 9026
3131 9004
TIME...MOT...LOC 0714Z 261DEG 35KT 3118 9025
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
CAB036
WWUS54 KLIX 300727
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
127 AM CST Wed Nov 30 2022
MSC147-300745-
/O.CON.KLIX.TO.W.0040.000000T0000Z-221130T0745Z/
Walthall MS-
127 AM CST Wed Nov 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CST FOR CENTRAL
WALTHALL COUNTY...
At 125 AM CST, a severe thunderstorm capable of producing a tornado
was located near Salem, or near Kokomo, moving east at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation. At 1254 AM CST damage was
reported along Interstate 55 just south of Magnolia.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Walthall County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3130 9003 3118 9003 3117 9000 3113 9000
3113 8994 3111 8994 3112 9018 3125 9018
3131 9004
TIME...MOT...LOC 0725Z 263DEG 38KT 3119 9010
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
CAB108
WWUS54 KLIX 300740
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
140 AM CST Wed Nov 30 2022
MSC147-300750-
/O.EXP.KLIX.TO.W.0040.000000T0000Z-221130T0745Z/
Walthall MS-
140 AM CST Wed Nov 30 2022
...THE TORNADO WARNING FOR CENTRAL WALTHALL COUNTY WILL EXPIRE AT 145
AM CST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3130 9003 3118 9003 3117 9000 3113 9000
3113 8994 3111 8994 3112 9018 3125 9018
3131 9004
TIME...MOT...LOC 0740Z 260DEG 37KT 3122 8992
$$
CABWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Nov 29, 11:45 PM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Nov 29, 11:45 PM CST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1145 PM CST Tue Nov 29 2022
...New AVIATION...
.UPDATE...
Issued at 742 PM CST Tue Nov 29 2022
Earlier convection over southwest Mississippi has shifted well to
the northeast. There's been isolated showers west of Interstate 55
over the last couple of hours, but no significant deep convection.
We're not done with thunderstorms for the night by any means,
though. Storms near the frontal boundary will likely move into
northwest sections of the area around midnight or so, likely
passing east of the area before sunrise Wednesday. Shear profiles
at that point won't be nearly as strong as they had been during
the afternoon hours, but with more than sufficient instability, a
severe weather and heavy rainfall threat continues overnight.
With a Flood Watch already in effect, and at least some threat of
heavy rainfall, won't get in a hurry to cancel the watch.
Will make adjustments to hourly temperatures and dew points to fit
current trends, but with the main remaining threat much later in
the night, no significant changes to products are imminent.
&&
.SHORT TERM...
(Tonight through Wednesday night)
Biggest forecast concerns outside of this afternoon's round of
severe thunderstorms will be a secondary round of showers and
thunderstorms in the overnight hours where the cold front proper
passes through the area. Current timing has it approximately in
the 3 AM to 7 AM range with CAM guidance showing a broken line of
showers of storms sweeping from the northwest to the southeast
into the coastal waters. The storms overnight won't have as much
of the dynamics that the storms earlier today had access to, but
still can't rule out any isolated damaging winds, hail or
possibly a tornado.
Heavy rainfall is also a concern especially as the line congeals
together. PW values are high for this time of year (LIX last
sounding had around 1.5 in which is right at the 90% moving
average). Any thunderstorms will be highly efficient rainmakers
overnight. The storms do look to be progressive but a few areas
could easily pick up 1 to 3 inches of rain.
In addition to all the other threats there is a small window of
stronger non convective/gradient winds possible as strong winds
aloft could mix down to the surface now through later tonight.
Based on observations and the potential time frame (the best
mixing would happen after peak heating), current thinking is the
chances of this happening will be slim and relatively isolated. So
because of this, decided against a wind advisory.
&&
.LONG TERM...
(Thursday through Monday night)
Starting Thursday, the weather is much more benign as high
pressure builds in from the Gulf of Mexico. Dry and warmer
conditions are expected with possibly a slight chance of
precipitation on Saturday with a subtle shortwave from the north
pushing in. Otherwise the next chance of rain falls just outside
of the tail end of this forecast period.
&&
.AVIATION...
(06Z TAFS)
Issued at 1130 PM CST Tue Nov 29 2022
Several terminals with MVFR ceilings, with remainder at IFR or
lower. Actual cold front is only just now entering northwest
Louisiana, but main line of convective concern is approaching KMCB
and KBTR at forecast issuance time. To this point of the evening,
while gradient wind gusts of 25 to 30 knots have been occurring
on occasion, haven't really seen strong convective wind gusts.
TSRA will move across all terminals over the next 6-8 hours and
will go with a 2 hour TEMPO window and IFR or lower conditions to
address those restrictions. Will see a wind shift to the west
behind the convection, and then to the northwest several hours
later with the actual frontal passage. Ceilings and visibilities
will rapidly improve to VFR behind the frontal passage, with no
ceiling or visibility restrictions from 18z Wednesday through
Thursday. Northerly wind gusts to 25 to 30 knots will be common
behind the front for much of the day, especially at KNEW and KMSY,
potentially a little higher at KNEW. Winds will diminish with
sunset at most terminals except the New Orleans ones.
&&
.MARINE...
Winds will remain southerly through tonight before swapping to
strong northerly winds as a strong cold front pushing through the
area into the coastal waters. A small craft advisory will come
into effect tonight and will remain in effect through Thursday
morning for the tidal lakes/sounds and through the afternoon for
everywhere else. Winds will then begin shift to easterly and
slowly relax in speed. There may be a small window this weekend
where small craft exercise caution may be needed in the eastern
coastal waters but that is currently low in confidence. -BL
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 53 64 35 60 / 100 0 0 0
BTR 59 69 38 63 / 90 0 0 0
ASD 62 73 37 64 / 90 20 0 0
MSY 64 72 46 61 / 90 30 0 0
GPT 65 73 41 63 / 80 40 0 0
PQL 64 74 39 62 / 90 70 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch until 7 AM CST Wednesday for LAZ039-076-079-080.
GM...Small Craft Advisory until 3 AM CST Thursday for GMZ530-532-534.
Small Craft Advisory until noon CST Thursday for GMZ536-538-550-
552-555-557-570-572-575-577.
MS...Flood Watch until 7 AM CST Wednesday for MSZ071-077-080>082.
GM...Small Craft Advisory until 3 AM CST Thursday for GMZ532-534.
Small Craft Advisory until noon CST Thursday for GMZ538-550-552-
555-557-570-572-575-577.
&&
SHORT TERM...BL
LONG TERM....BL
AVIATION/UPDATE...RW
MARINE...BLIn the hours before
Special weather statement, Nov 29, 9:34 PM CST, 3 hours 34 minutes before
Special Weather Statement
National Weather Service New Orleans LA
934 PM CST Tue Nov 29 2022
LAZ034>036-MSZ068-300415-
East Feliciana LA-Pointe Coupee LA-West Feliciana LA-Wilkinson MS-
934 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of West Feliciana,
northwestern Pointe Coupee, northwestern East Feliciana Parishes in
southeastern Louisiana and southeastern Wilkinson Counties through
1015 PM CST...
At 934 PM CST, Doppler radar was tracking a strong thunderstorm near
Batchelor, or 12 miles southeast of Simmesport, moving northeast at
45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Woodville, Wakefield, Fort Adams, Lettsworth, Spillman and Batchelor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3134 9114 3088 9115 3079 9175 3097 9173
3103 9165 3102 9165 3097 9166 3100 9163
3104 9156 3108 9157 3135 9119
TIME...MOT...LOC 0334Z 244DEG 38KT 3091 9162
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
FryeSpecial weather statement, Nov 29, 10:46 PM CST, 2 hours 22 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1046 PM CST Tue Nov 29 2022
LAZ034-035-300515-
Pointe Coupee LA-West Feliciana LA-
1046 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of central West
Feliciana and central Pointe Coupee Parishes through 1115 PM CST...
At 1046 PM CST, Doppler radar was tracking a strong thunderstorm over
Melville, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New Roads, St. Francisville, Morganza and Batchelor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3099 9149 3070 9134 3058 9175 3061 9176
3062 9174 3066 9175 3067 9173 3071 9173
3074 9176 3078 9176 3080 9178
TIME...MOT...LOC 0446Z 241DEG 42KT 3069 9176
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
FryeSpecial weather statement, Nov 29, 11:00 PM CST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1100 PM CST Tue Nov 29 2022
MSZ068>070-300530-
Pike MS-Wilkinson MS-Amite MS-
1100 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of west central Pike,
eastern Wilkinson and Amite Counties through 1130 PM CST...
At 1100 PM CST, Doppler radar was tracking a strong thunderstorm near
Centreville, or 13 miles southwest of Liberty, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Liberty, Centreville and Gillsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3100 9108 3116 9106 3131 9054 3100 9055
TIME...MOT...LOC 0500Z 256DEG 37KT 3107 9100
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
FryeSpecial weather statement, Nov 29, 11:44 PM CST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1144 PM CST Tue Nov 29 2022
MSZ069>071-300630-
Pike MS-Walthall MS-Amite MS-
1144 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of northwestern
Walthall, northern Pike and northeastern Amite Counties through 1230
AM CST...
At 1144 PM CST, Doppler radar was tracking a strong thunderstorm near
Mccomb, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mccomb, Magnolia, Summit, Salem and Mccomb Airport.
This includes Interstate 55 in Mississippi between mile markers 12
and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3133 9008 3134 9004 3118 9003 3116 9061
3135 9060 3135 9011
TIME...MOT...LOC 0544Z 249DEG 39KT 3126 9053
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
FryeSpecial weather statement, Nov 30, 12:15 AM CST, 53 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1215 AM CST Wed Nov 30 2022
MSZ069-300645-
Amite MS-
1215 AM CST Wed Nov 30 2022
...A strong thunderstorm will impact portions of Amite County through
1245 AM CST...
At 1215 AM CST, Doppler radar was tracking a strong thunderstorm near
Liberty, moving northeast at 55 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Liberty and Smithdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3104 9055 3102 9101 3115 9099 3135 9071
3135 9055
TIME...MOT...LOC 0615Z 246DEG 48KT 3110 9088
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CABSpecial weather statement, Nov 30, 12:54 AM CST, 14 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1254 AM CST Wed Nov 30 2022
LAZ036-037-300730-
St. Helena LA-East Feliciana LA-
1254 AM CST Wed Nov 30 2022
...A strong thunderstorm will impact portions of northern St. Helena
and northeastern East Feliciana Parishes through 130 AM CST...
At 1253 AM CST, Doppler radar was tracking a strong thunderstorm over
Clinton, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clinton, Greensburg, Wilson, Norwood, Felps, Darlington and
Easleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3084 9057 3083 9110 3100 9109 3100 9057
TIME...MOT...LOC 0653Z 261DEG 37KT 3090 9102
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CABThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 8:11 PM CST | Special Weather Statement | LIX | Amite | 49 min |
| Nov 29, 8:17 PM CST | Tornado Warning | LIX | Amite | 43 min |
| Nov 29, 9:34 PM CST | Special Weather Statement | LIX | Wilkinson | 41 min |
| Nov 29, 9:50 PM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 28 min |
| Nov 29, 10:31 PM CST | Tornado Warning | LIX | Wilkinson | 29 min |
| Nov 29, 11:00 PM CST | Special Weather Statement | LIX | Amite | 30 min |
| Nov 29, 11:14 PM CST | Severe Thunderstorm Warning | LIX | Amite | 46 min |
| Nov 29, 11:44 PM CST | Special Weather Statement | LIX | Pike | 46 min |
| Nov 30, 12:15 AM CST | Special Weather Statement | LIX | Amite | 30 min |
| Nov 30, 12:28 AM CST | Severe Thunderstorm Warning | LIX | Amite, Pike | 47 min |
| Nov 30, 12:44 AM CST | Tornado Warning | LIX | Amite, Pike | 31 min |
| Nov 30, 2:11 AM CST | Severe Thunderstorm Warning | LIX | Walthall | 32 min |
| Nov 30, 2:37 AM CST | Tornado Warning | LIX | Pearl River | 41 min |
| Nov 30, 2:38 AM CST | Tornado Warning | LIX | Pearl River | 5 min |
| Nov 30, 2:53 AM CST | Severe Thunderstorm Warning | LIX | Pearl River | 67 min |
| Nov 30, 3:03 AM CST | Areal Flood Advisory | LIX | Pearl River, Walthall | 3 hr |
| Nov 30, 3:36 AM CST | Flash Flood Warning | LIX | Pearl River | 2 hr |
| Nov 30, 4:34 AM CST | Special Weather Statement | LIX | Harrison, Jackson | 56 min |
| Nov 30, 4:43 AM CST | Severe Thunderstorm Warning | LIX | Jackson | 47 min |
| Nov 30, 4:58 AM CST | Special Weather Statement | LIX | Hancock | 32 min |
| Nov 30, 5:31 AM CST | Areal Flood Advisory | LIX | Hancock, Harrison, Jackson | 3 hr |
| Nov 30, 8:45 AM CST | River Flood Warning | LIX | Pearl River | 27 hr |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.